A theorem on isotropic spaces

Volume 133 / 1999

Félix Cabello Sánchez Studia Mathematica 133 (1999), 257-260 DOI: 10.4064/sm-133-3-257-260

Abstract

Let X be a normed space and $G_F(X)$ the group of all linear surjective isometries of X that are finite-dimensional perturbations of the identity. We prove that if $G_F(X)$ acts transitively on the unit sphere then X must be an inner product space.

Authors

  • Félix Cabello Sánchez

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image